# SDR UPS03440934

- Difficulty date: June 21, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B1107935
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - STA 255 S39L STRINGER SPLICE FOUND CRACKED.  FX - STA 249 - STA 260 S39L STRINGER SPLICE REPLACED IAW SRM 51-10-01 P.8
